RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 2, Pages 269–271 (Mi dan24493)  

MATHEMATICS

Condition for the expansion of functions into a quasi-power series outside of the fundamental interval

G. V. Badalyan

Institute of Mathematics and mechanics, Academy of Sciences of ArmSSR

Full text: PDF file (254 kB)

Bibliographic databases:

Document Type: Article
Presented: M. V. Keldysh
Received: 21.05.1960

Citation: G. V. Badalyan, “Condition for the expansion of functions into a quasi-power series outside of the fundamental interval”, Dokl. Akad. Nauk SSSR, 136:2 (1961), 269–271

Citation in format AMSBIB
\Bibitem{Bad61}
\by G.~V.~Badalyan
\paper Condition for the expansion of functions into a quasi-power series outside of the fundamental interval
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 2
\pages 269--271
\mathnet{http://mi.mathnet.ru/dan24493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0139746}
\zmath{https://zbmath.org/?q=an:0108.05403}


Linking options:
  • http://mi.mathnet.ru/eng/dan24493
  • http://mi.mathnet.ru/eng/dan/v136/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019